Free Access
Issue
RAIRO. Anal. numér.
Volume 13, Number 2, 1979
Page(s) 181 - 192
DOI https://doi.org/10.1051/m2an/1979130201811
Published online 01 February 2017
  1. 1. G.E. COLLINS and E. HOROWITZ, The Minimum Root Séparation of a Polynomial, Math Comp., vol.28, n°126, 1974, p. 589-597 [MR: 345940] [Zbl: 0278.65049]
  2. 2. G E COLLINS and R. Loos, Polynomial Real Root Isolation by Differentiation, Proceedings of the 1976 A.C.M. Symposium on Symbohc and Algebraïc Compilation, R D. JENKS, éd., p 15-25. [Zbl: 0454.65036]
  3. 3 R. GUTING, Polynomials with Multiple Zeroes, Mathematika, vol 14, 1967, p. 181-196. [MR: 223544] [Zbl: 0173.05101]
  4. 4. W. LAWTON, Heights of Algebraic Numbers and Szego's Theorem, Proc American Math. Soc, vol. 49, 1975, p. 47-50 [MR: 376628] [Zbl: 0306.12002]
  5. 5 M. MIGNOTTE, Sur la complexité de certains algorithmes ou intervient la séparation des racines d'un polynôme, R A.I.R.O Informatique théorique, vol 10, 1976, p 51-55. [EuDML: 92033] [MR: 660696]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you